Round#2 Sunday April 30th Scenic Lake Raceway in Glouster, OH

Tim W | 20 April 2017 | 2017 Events | |    

 

Rd#2 Promo copy wo web

On Sunday April 30th, we will be hosting our 2nd round of racing at “Scenic Lake Raceway” located just outside of Glouster, OH! We are excited to be able to bring another brand new venue to our racers for this season! When I say “brand new” I mean that this property has never had a hare scramble held on it before ever, so expect a lot of brand new “old school” hand cut tighter/technical trails for this round! Several years ago a National Enduro ran through part of this property which we have utilized some of their old single track and we have cut in several new single track sections for the Adult Bike racers to test their technical skills! We also have several great spectator spots to watch the adult racers as they tackle hill climbs, creek crossings and a small creek jump!

Trimble Football Alumni will be onsite Sunday providing concessions for everyone, so make sure you stop by and get some great food and help support their local football league.

This facility does have easy off the road access with level parking although this is one of the smaller and spread out parking areas within our series. If you would like you can bring your small campers or tents out on Saturday (gates close at 11pm) and spend the weekend with us, as always there is no extra charge for primitive camping. Space is a little limited for extra large RV’s, campers or trailers, so if possible load up a smaller trailer or throw your bike or quad in the pickup truck to help save space and get ready for another adventurous round with WEXCR!!!

Pirate MX 2017

This event is sponsored by our friends at Pirate MX Powersports who specializes in Sport ATV used parts at their new warehouse located at 1900 Pike St in Parkersburg, WV. With over 900 complete Atv’s & Bike’s parted out, they have an a massive inventory of over 15,000 like new parts for many different makes & models of Sport ATV’s as well as some Motorcycle & Utility ATV & UTV inventory. Their inventory can be viewed and purchased through their ebay store online. If you don’t see what you are looking for or if you are in need of a part in a hurry, you can call them @ 304-699-7572 to arrange for an in store pickup or they can also bring parts to the track on race day if needed. Also make sure you go “like” their facebook page to keep up to date with their latest deals. Thanks to Pirate MX Powersports we will also have $10 gas cards for Holeshot awards to each row in every division for this event!

This event is also being held in honor & memory of Laz & Maryann Sommers of GT Thunder. Unfortunately they passed away in an airplane accident while heading to the Big Buck GNCC on April 11th 2014. Over the years this couple has touched many hearts & souls throughout the racing community with their kind spirits & willingness to help others. With Laz’s amazing skills and his “can do attitude” he had designed and manufactured many aftermarket performance products that have made a huge impact to ATV racing. He has shared his knowledge & helped support many amateur racers as they have progressed to the top ranks in many local & national racing events. Also if you have a few extra minutes please take that time to read this awesome story wrote by Laz on how the GT Thunder name came about. 

 

Check out all the other great contingency programs that are available to all racers in our series:

AOMC also has an awesome new contingency program in store for all racers with our series this season: Click here for more info!

Rocky Mountain ATV/MC is back with their “Race Gas” Contingency program for all our racers: Click here for more info!

It pays to FLY in FLY RACING Gear Contingency Program: Click here for more info!

 

For more info on general event rules & available classes click on the following links:

General event info & rules click here

Race classes & rules click here

 

Gate Fees:

Gates Open Sunday Morning @ 7am

Kids 5 & under are FREE

Ages 6-12 = $10 per person

Ages 13 & up = $15 per person

 

Racer Registration Fees:

Peewee Bike & Mini Quad Classes = $20.00

Youth Bike & Quad Classes = $25.00

Adult Bike & Quad Amateur Classes = $30.00

Adult Bike & Quad Pro Classes = $40.00 

Pro Classes receive event cash payback as well as end of season championship bonuses!

 

We do not have any membership fees & we do not require AMA cards.

Riders will be required to have a transponder which is used to record your laps and laps times when you come through the finish area. Our transponders are the stick on type which go on the back side of your helmet. The transponders are a one time cost of $10.00, sorry we cant rent them out per race. It will be a one time purchase and as long as you don’t damage it, lose it or switch helmets. If you already have one of these stick on style transponders from any other race series, you are good to go as long as it passes the reader test at registration. Also there is no such thing as a “annual renewal/programming fee” with us!

Stick on style transponder

Stick on style transponder

Race Day Schedule:

Gates Open Sunday Morning @ 7am

Peewee Bike Registration 7:15am – 7:45am

Peewee Bike Race (30 mins) 8:00am – 8:30am

Mini Quad Registration 7:15am – 8:30am

Mini Quad Race (30 mins) 8:45am – 9:15am

Youth Bike Registration 7:15am – 9:30am

Youth Bike Race (45 mins) 9:45am – 10:30am

Peewee Bike & Mini Quad Podium Awards after Youth Bike Start

Youth Quad Registration 7:15am – 10:30am

Youth Quad Race (45 mins) 10:45am – 11:30am

Adult Bike Registration 7:15am – 12:15pm

Adult Bike Race (2 hours) 12:30pm – 2:30pm

Youth Bike & Quad Podium Awards after Adult Bike Start

Adult Quad Registration 12:00pm – 2:45pm

Adult Quad Race (2 hours) 3:30pm – 5:30pm

Adult Bike Podium Awards after Adult Quad Start

 

Track Address:

10919 Scenic Rd, Glouster, OH 45732

**GPS/Smartphone Warning: If you are traveling north on RT13 from Rt33/Athens area – when you get into the town of Glouster, your GPS or Smartphone may direct you to turn off of RT13 at Rt78 intersection, DO NOT GO THIS WAY! Stay on RT13 North for approx 7 miles and turn left on Co Rd 21 Cornstill Rd then go 2.2 miles and make a right onto Scenic Rd and track entrance will be on your right. As always look for the Red/White Fly Racing course arrows to help guide you to the gates**

GPS:

39°33’40.07″N

82° 6’12.08″W